Kodai Mathematical Journal

Topological triviality of linear deformations with constant Lê numbers

Christophe Eyral and Maria Aparecida Soares Ruas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let f(t,z) = f0(z) + tg(z) be a holomorphic function defined in a neighbourhood of the origin in C × Cn. It is well known that if the one-parameter deformation family {ft} defined by the function f is a μ-constant family of isolated singularities, then {ft} is topologically trivial—a result of A. Parusiński. It is also known that Parusiński's result does not extend to families of non-isolated singularities in the sense that the constancy of the Lê numbers of ft at 0, as t varies, does not imply the topological triviality of the family ft in general—a result of J. Fernández de Bobadilla. In this paper, we show that Parusiński's result generalizes all the same to families of non-isolated singularities if the Lê numbers of the function f itself are defined and constant along the strata of an analytic stratification of C × (f0−1(0) $\cap$ g−1(0)). Actually, it suffices to consider the strata that contain a critical point of f.

Article information

Kodai Math. J., Volume 39, Number 1 (2016), 189-201.

First available in Project Euclid: 22 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Eyral, Christophe; Ruas, Maria Aparecida Soares. Topological triviality of linear deformations with constant Lê numbers. Kodai Math. J. 39 (2016), no. 1, 189--201. doi:10.2996/kmj/1458651699. https://projecteuclid.org/euclid.kmj/1458651699

Export citation